Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Concerned... adult content

So i had a tubal over 2 years ago and i know your periods can get shorter as time goes on. But my period will start off normal the first day the second day i will quit bleeding for a little bit then i start bleeding later on again. The third day i will barely be bleeding at all but what is coming out looks like bloody tissue and on the fourth day it will be bloody discharge. Well i had sex this morning and i started bleeding again. I have been getting lots of pain in the left side of my lower stomach and i have been getting this pain for months. And i am always tired and i get pretty dizzy at times. Has anyone ever had these issues?

Answer Question
 
Anonymous

Asked by Anonymous at 1:52 PM on Mar. 25, 2013 in Health

Answers (4)
  • DOCTOR.
    PartyGalAnne

    Answer by PartyGalAnne at 1:52 PM on Mar. 25, 2013

  • call your doctor. It could be anything.
    LostSoul88

    Answer by LostSoul88 at 1:55 PM on Mar. 25, 2013

  • When was the last time you went to see you GYN? It is time for a checkup I think
    Dardenella

    Answer by Dardenella at 1:57 PM on Mar. 25, 2013

  • Doctory. Soonly.
    Ballad

    Answer by Ballad at 3:21 PM on Mar. 25, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN